Facebook Pixel
EmpowHER Guest

12 days cycle

By Anonymous January 13, 2011 - 10:45am
Rate This

hi .. i have been on diane 35 for the past six months due to facial hair problem. On 28th dec i took the last medicine in the pack and had my periods on 1st jan. They were normal (slightly lite than my periods widout the medicine). I was off the pill after that and I am also excercising nowadays and have lost 4 kgs in approx 25 days. Then on 12 jan i again had bleeding. Its been 2 days but the flow is light and in deep red color. Y has dis happend?? is it coz off the pill??

Add a Comment1 Comments

Yes, anytime you abruptly stop taking the birth control pill, your body reacts with "withdrawal bleeding", similar to a period. It does not cause any harm, and it may take a cycle or two for your body to get back to its previous cycle length.

January 13, 2011 - 11:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!